MathSciNet Relay Station
MathSciNet bibliographic data
MR2163595 42C40 (46E99 94A20)
Han, Deguang; Zayed, Ahmed I. Sampling expansions for functions having values in a Banach space. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3597–3607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement